Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Jean-Pierre Aubin and Ivar Ekeland
Title: Applied nonlinear analysis
Additional book information: John Wiley and Sons, New York, Chichester, Brisbane, Toronto, and Singapore, xi + 518 pp., $52.50. ISBN 0-471-05998-6.

References [Enhancements On Off] (What's this?)

  • 1. I. Ekeland and R. Temam, Analyse convexe et problèmes variationnels, Gauthier-Villars, Paris, 1974. MR 463993
  • 2. E. Goursat, Cours d'analyse mathématique, Tome III, 5th ed., Gauthiers-Villars, Paris, 1942.
  • 3. A. D. Ioffe, Nonsmooth analysis: Differential calculus of non-differentiable mappings, Trans. Amer. Math. Soc. 266 (1981), 1-56. MR 613784
  • 4. A. Ya. Kruger and B. Sh. Mordukhovič, Extreme points and Euler equations in nondifferentiable optimization problems, Dokl. Akad. Nauk BSSR 24 (1980), 684-687. MR 587714
  • 5. B. Sh. Mordukhovič, Nonsmooth analysis with nonconvex generalized differentials and dual maps, Dokl. Akad. Nauk BSSR 28 (1984), 976-979. MR 771737
  • 6. J. Warga, Fat homeomorphisms and unbounded derivate containers, J. Math. Anal. Appl. 81 (1981), 545-560; ibid., 90 (1982), 582-583. MR 622836
  • 7. J. Warga, Optimization and controllability without differentiability assumptions, SIAM J. Control Optim. 21 (1983), 837-855. MR 719516
  • 8. J. Warga, Homeomorphisms and local C, Nonlinear Anal. (to appear). MR 945667

Review Information:

Reviewer: J. Warga
Journal: Bull. Amer. Math. Soc. 17 (1987), 351-358
American Mathematical Society